# SDR SWAA2024062185733

- Difficulty date: May 15, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 66,413 hours, 39,649 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: UNKNOWN
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT H-STAB REAR SPAR LOWER ATTACHMENT PIN PLAITING IS PITTED.<[01] RECEIVED NEW RH STAB REAR SPAR LOWER ATTACHMENT PIN; WILL BE INSTALLED ON TTG8Q003BFMD STEP 21;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
